| Model Number |
Dual-Lumen Silicone |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Utmd is reporting this event because the hospital staff stated that a interventional radiology was performed to remove the remaining catheter from the patient.The mgr nicu peds at user facility stated that the patient was stable and there was no known long term effects to the patient.After investigation at utmd, the returned catheter had been damaged with sharp instrument and then torn.The returned catheter was pull tested at utmd and met specifications.The ifu has cautions indicating to take care not to damage the soft silicone catheter tubing during use.(see ifu 58078 rev 022322).
Event or Problem Description
On (b)(6) 2023.The catheter broke during removal.The remaining piece remained internal and the infant subsequently had to be shipped to the higher level of care for removal.The remaining catheter was removed at another facility with interventional radiology.